Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on matrix Riccati systems


Author: W. J. Coles
Journal: Proc. Amer. Math. Soc. 12 (1961), 557-559
MSC: Primary 34.02
DOI: https://doi.org/10.1090/S0002-9939-1961-0143974-4
MathSciNet review: 0143974
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Chiellini, Sui sistemi di Riccati, Rend. Sem. Fac. Sci. Univ. Cagliari vol. 18 (1948) pp. 44-58. MR 0034924 (11:665b)
  • [2] W. J. Coles, Linear and Riccati systems, Duke Math. J. vol. 22 (1955) pp. 333-338. MR 0073765 (17:482e)
  • [3] J. J. Levin, On the matrix Riccati-equation, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 519-524. MR 0108628 (21:7344)
  • [4] W. T. Reid, A matrix differential equation of Riccati-type, Amer. J. Math. vol. 68 (1946) pp. 237-246. MR 0015610 (7:446a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.02

Retrieve articles in all journals with MSC: 34.02


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0143974-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society